# SDR AWXA200701019

- Difficulty date: August 10, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,301 hours, 25,951 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220400
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5985453, WEAR ON FORWARD SUPPORT FITTING OF LT MAIN LANDING GEAR DOOR, BS 1869/FR 42, S-41L.  REPLACED FORWARD SUPPORT FITTING OF LT MAIN LANDING GEAR DOOR, BS 1869/FR 42, S-41L IAW A320 SRM 51-72-11, PAGE 1.
